# SDR QXEA2015103000560

- Difficulty date: October 25, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 29,545 hours, 30,462 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338261101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK CORRODED.  REMOVED SEAT TRACK NR 3 IAW SRM 51-42-05 AND SRM 51-40-15.    LOCATED AND DRILLED NEW SEAT TRACK NR 3, IAW SRM 51-40-07. INSTALLED  IAW SRM 51-42-05 AND DWG 85338251, REV A.
